Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A linear initial-value problem


Author: J. S. MacNerney
Journal: Bull. Amer. Math. Soc. 69 (1963), 314-329
DOI: https://doi.org/10.1090/S0002-9904-1963-10905-2
MathSciNet review: 0146613
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Cox, Integral equations in a Hilbert space, Abstract 594-33, Notices Amer. Math. Soc. 9 (1962), 468.
  • 2. T. H. Hildebrandt, On systems of linear differentio-Stieltjes-integral equations, Illinois J. Math. 3 (1959), 352-373. MR 105600
  • 3. W. H. Ingram, The j-differential and its integral, Proc. Edinburgh Math. Soc. (2) 12 (1960), 85-93; (2) 13 (1962), 85-86. MR 125199
  • 4. J. S. Mac Nerney, Stieltjes integrals in linear spaces, Ann. of Math. (2) 61 (1955), 354-367. MR 67354
  • 5. J. S. Mac Nerney, Continuous products in linear spaces, J. Elisha Mitchell Sci. Soc. 71 (1955), 185-200. MR 79234
  • 6. J. S. Mac Nerney, Determinants of harmonic matrices, Proc. Amer. Math. Soc. 7 (1956), 1044-1046. MR 84704
  • 7. J. S. Mac Nerney, Concerning quasi-harmonic operators, J. Elisha Mitchell Sci. Soc. 73 (1957), 257-261. MR 126163
  • 8. J. S. Mac Nerney, Integral equations and semigroups, Illinois J. Math. 7 (1963), 148-173. MR 144179
  • 9. P. R. Masani, Multiplicative Riemann integration in normed rings, Trans. Amer. Math. Soc. 61 (1947), 147-192. MR 18719
  • 10. J. W. Neuberger, Continuous products and nonlinear integral equations, Pacific J. Math. 8 (1958), 529-549. MR 102723
  • 11. T. J. Pignani and W. M. Whyburn, Differential systems with interface and general boundary conditions, J. Elisha Mitchell Sci. Soc. 72 (1956), 1-14. MR 79180
  • 12. S. Pollard, The Stieltjes integral and its generalizations, Quart. J. Pure and Appl. Math. 49 (1920), 73-138.
  • 13. H. L. Smith, On the existence of the Stieltjes integral, Trans. Amer. Math. Soc. 27 (1925), no. 4, 491–515. MR 1501324, https://doi.org/10.1090/S0002-9947-1925-1501324-5
  • 14. F. W. Stallard, Differential systems with interface conditions, Oak Ridge National Laboratory Publication No. 1876 (Physics), April 28, 1955.
  • 15. F. W. Stallard, Functions of bounded variation as solutions of differential systems, Proc. Amer. Math. Soc. 13 (1962), 366-373. MR 138835
  • 16. H. S. Wall, Concerning continuous continued fractions and certain systems of Stieltjes integral equations, Rend. Circ. Mat. Palermo (2) 2 (1953), 73-84. MR 59460
  • 17. H. S. Wall, Concerning harmonic matrices, Arch. Math. 5 (1954), 160-167. MR 61268
  • 18. W. H. Young, On integration with respect to a function of bounded variation, Proc. London Math. Soc. (2) 13 (1914), 109-150.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10905-2

American Mathematical Society